MAUDE Adverse Event Report: ICU MEDICAL, INC. LEVEL 1 HOTLINE FLUID WARMER, 230 V SPANISH MODEL; WARMER, THERMAL, INFUSION FLUID

ICU MEDICAL, INC. LEVEL 1 HOTLINE FLUID WARMER, 230 V SPANISH MODEL; WARMER, THERMAL, INFUSION FLUID
Catalog Number HL-90-SP-230
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the distilled water system contained blood and the transparent cover was cracked.The event was noticed in the trauma surgery operating room.There was no reported patient involvement or harm.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
One device was returned for analysis.Review of the event history log (ehl) showed a watchdog alarm.No contamination by blood or other particles was found.The housing had several cracks in the area of the water drain and was leaking.The water tank enclosure cover and housing were replaced.

Brand Name
LEVEL 1 HOTLINE FLUID WARMER, 230 V SPANISH MODEL
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key24605183
Report Number3012307300-2026-02434
Device Sequence Number21139578
Product Code LGZ
UDI-Device Identifier50695085820909
UDI-Public(01)50695085820909(11)180417
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHL-90-SP-230
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown